# SDR IPXA2024041025711

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 78,173 hours, 16,198 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED.   MAX THRUST TO ON CLIMB OUT RECEIVED LEVEL 3 ENG 2 A-ICE DUCT APPROVED.  MAX THRUST TO ON CLIMB OUT RECEIVED LEVEL 3 ENG 2 A-ICE DUCT REVIEWED.PERFORMED T/S 30-22-00/101 ENG #2 DUCT TST FAIL, VERIFIED RESISTANCE CHECK BTW PIN 10 AND 11 AT P1-1843 CONNECTOR ON CFD, RESISTANCE CHECK GOOD IN REF TO MD-11 AMM 30-22-11-000-801
